The Annals of Mathematical Statistics

The Accuracy of Sampling Methods in Ecology

Paul G. Hoel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 3 (1943), 289-300.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731422

Digital Object Identifier
doi:10.1214/aoms/1177731422

Mathematical Reviews number (MathSciNet)
MR11417

Zentralblatt MATH identifier
0060.32114

JSTOR
links.jstor.org

Citation

Hoel, Paul G. The Accuracy of Sampling Methods in Ecology. Ann. Math. Statist. 14 (1943), no. 3, 289--300. doi:10.1214/aoms/1177731422. https://projecteuclid.org/euclid.aoms/1177731422


Export citation